# SDR SWAA2025050535622

- Difficulty date: April 22, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE UPPER SHELF PANEL SUPPORT ANGLE INBD OF DEFLECTION CONTROL RIB CRACKED<[01] LOCATED AND DRILLED NEW FASTENER HOLES IN NEW SUPPORT ANGLE PER SRM 51-40-05.;[02] INSPECTED LOCATION AND DRILLING OF NEW FASTENER HOLES IN NEW SUPPORT ANGLE PER SRM 51-40-05;[03] INSTALLED NEW SUPPORT ANGLE WITH FASTENERS PER SRM 51-40-02.;[04] VERIFIED WORK PERFORMED IN CORRECTIVE ACTION #3
